# SDR AALA20101008TUL03

- Difficulty date: October 8, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 60,327 hours, 31,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN HOLES THROUGH INTERCOSTAL AT LONGERON 10.5 BETWEEN STATIONS 845 TO 864 COUNTERSINKS ARE TOO DEEP (14 HOLES).  ACCOMPLISHED REPAIR PER SRM 53-02-00 FIGURE 3 SHEET 1.
